# SDR SWAA2023091198568

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 49,832 hours, 30,143 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H 663.75 LOWER BULKHEAD CRACKED. CRACKS STARTS APPROXIMATELY LBL 54.21 AND TRAVELS TO LBL 40.00. CRACK MEASURES AT 15 1/2 INCHES BEFORE IT GOES BEHIND THE HYDRAULIC MODULE BRACKET.<[01] ACCOMPLISHED PERMANENT REPAIR OF 4 INCHES OF CRACK IAW SRM 51-70-04-2R-10. REMAINING CRACK REPAIRED ON TTG8Q00NBFEQ.;[02] ACCOMPLISHED POST REPAIR INSPECTION PER 737 NDT MANUAL PART 4 51-00-02. NO DEFECTS NOTED.
